# SDR CALA2009082400478

- Difficulty date: August 20, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N37290
- Make and model: Boeing 737824
- Aircraft serial: 31601
- Aircraft time: 17,685 hours, 5,896 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902887
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AFT WET AREA FLOOR AT STA 986.5 LBL 42.  REPAIRED FLOORBEAM AT STA 986 LBL 42 REF ECRA 5321-01429 REPAIR A.
